Semicontinuous Representability of Homothetic Interval Orders by Means of Two Homogeneous Functionals

Theory and Decision 52 (4):303-312 (2002)
Abstract
It is well known that interval orders are particularly interesting in decision theory, since they are reflexive, complete and nontransitive binary relations which may be fully represented by means of two real-valued functions. In this paper, we discuss the existence of a pair of nonnegative, positively homogeneous and semicontinuous real-valued functionals representing an interval order on a real cone in a topological vector space. We recover as a particular case a result concerning the existence of a nonnegative, positively homogeneous and continuous utility functional for a complete preorder on a real cone in a topological vector space
Keywords Interval order  Topological vector space  Utility function
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 10,941
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles
José Iovino (1997). Definability in Functional Analysis. Journal of Symbolic Logic 62 (2):493-505.
Tero Tulenheimo (2011). Negation and Temporal Ontology. Australasian Journal of Philosophy 89 (1):101-114.
Ilkka Niiniluoto (1982). Truthlikeness for Quantitative Statements. PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1982:208 - 216.
Michael Moses (2010). The Block Relation in Computable Linear Orders. Notre Dame Journal of Formal Logic 52 (3):289-305.
Analytics

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index

2010-09-02

Total downloads

1 ( #437,671 of 1,100,757 )

Recent downloads (6 months)

1 ( #289,565 of 1,100,757 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.